Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 403-406
http://dx.doi.org/10.1155/S0161171282000398

Information sets as permutation cycles for quadratic residue codes

Department of Mathematics, Boston College, Chestnut Hill, Massachusetts, USA

Received 6 August 1979; Revised 20 October 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard A. Jenson, “Information sets as permutation cycles for quadratic residue codes,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 403-406, 1982. doi:10.1155/S0161171282000398